Research

Discrete boundary element methods on general meshes in 3D


Reference:

Graham, I. G., Hackbusch, W. and Sauter, S. A., 2000. Discrete boundary element methods on general meshes in 3D. Numerische Mathematik, 86 (1), pp. 103-137.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1007/PL00005399

Details

Item Type Articles
CreatorsGraham, I. G., Hackbusch, W. and Sauter, S. A.
DOI10.1007/PL00005399
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code17406

Export

Actions (login required)

View Item